Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Feel dizzy a month after colon surgery and epidural anesthesia?

User rating for this question
Average
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3602 Questions
Question
Can you still feel dizzy one month after colon surgury with general and epidural anesthesia
Posted Mon, 25 Jun 2012 in Colon Cancer
 
 
Answered by Dr. Raju A.T 1 hour later
Hi,

Thanks for your query.

Yes,dizziness, headaches, anxiety etc can be seen in people had anaesthesia in near past. A period of 2 to 3 months on minimum is need for all residual effects of anaesthesia to disappear.It does not need any medication to get rid of the symptoms.

Good protein diet and multivitamins will help in speedy recovery.

Wish you good health.

regards,

Above answer was peer-reviewed by
 
Follow-up: Feel dizzy a month after colon surgery and epidural anesthesia? 27 minutes later
Can antivert help with the dizzyness light headness?
 
 
Answered by Dr. Raju A.T 4 minutes later
Hi again,

Thanks for writing back.

Yes, it does help.

Do consult your treating doctor for right dosage and course.

Wish you good health.
Above answer was peer-reviewed by
 
Follow-up: Feel dizzy a month after colon surgery and epidural anesthesia? 25 minutes later
Im thinking its the general anesthesia that is causing my lightheadness my bloog sugar is 88 my pulse is resting 72 and my blood pressure is118/70
Any other ideas on what could be causing this?
 
 
Answered by Dr. Raju A.T 32 minutes later
Hi,

As I said before , general anaesthesia can cause the problems you are having now.

The readings you provided above are normal and within range.The chances of other causes being involved are less.

Rarely infection of the operated site can lead to some similar symptoms, do consult your treating doctor to rule out the same.

Wish you good health.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an Oncologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor